Another medication reaction

Discussion in 'The Watercooler' started by flutterbee, Sep 13, 2007.

  1. flutterbee

    flutterbee Guest

    I had another allergic reaction Tuesday night. I've been out of commission the last two days. The thing is, I'm not on any new medications, so I'm reacting to a medication I've been taking. It's either the beta blocker or the cholesterol medication and I'm leaning towards the beta blocker. The reason I think so is I have been having unstable angina (angina without exertion) often since March. They increased my beta blocker to try to help with the angina and my pulse dropped into the 40's (resting pulse should be 60's to 70's). I wasn't bouncing back, so I stopped the beta blocker altogether for a couple of weeks. I started it back on Tuesday night (at the lowest dose possible) and I had an allergic reaction and I've had angina for 2 days straight - non stop. I had no angina while off the medication.

    I have an appointment with a new doctor Monday morning.

    Have I mentioned how sick I am of all this?
     
  2. Big Bad Kitty

    Big Bad Kitty lolcat

    Aw honey. I am so sorry!

    Immediate prayers that you are out of pain and discomfort as soon as possible. Giving you lots of hugs.
     
  3. timer lady

    timer lady Queen of Hearts

    Heather,

    I'm allergic to a half dozen medications so I know how tiring this can be. Please if you're have heart problems due to your medications, contact your doctor. Don't put yourself at risk.

    Positive thoughts for a good day today.
     
  4. susiestar

    susiestar Roll With It

    Heather,

    I know how terrible the allergies are, esp when they first develop. I am sorry you are feeling so cruddy.

    Please call your doctor. You need new medications and to let him know about the reaction.

    Hugs,

    Susie
     
  5. DammitJanet

    DammitJanet Well-Known Member Staff Member

    Ahhh Heather...Im so sorry.

    This just bites.

    They have to figure this all out. You cannot keep this up. I hope you get to feeling better soon. Hugs.
     
  6. SearchingForRainbows

    SearchingForRainbows Active Member

    Heather,

    Please don't wait until Monday - Call your doctor today. I'll be thinking of you and hoping that you feel better soon!!! WFEN
     
  7. totoro

    totoro Mom? What's a GFG?

    Oh Heather!!!! I just want this to stop for you... when I saw your post... it made me so mad! I can not imagine how you are feeling.

    Call your doctor. I hope something gets figured out, SOON! You poor thing, you need a break. If I was closer I would give you one!!! And a hug...
     
  8. Star*

    Star* call 911........call 911

    Wg,

    I am so sorry you aren't feeling well. I hope this post finds you and your Aunt gIna feeling much better. If she's anything like you I'm sure she's wonderful! :doctor:(<span style='font-family: Times New Roman'>this is dr. feelgood</span>)
     
  9. flutterbee

    flutterbee Guest

    Star - Your post really threw me....my mom's name is Gina (spelled differently, though) and I've been up for 25 hours so I was trying to figure out how you knew my mom. :rofl:

    Thanks ladies. :flower: I really think the angina is a reaction to the medication. When I was off the medication, no angina. I go back on the medication, allergic reaction and angina. I've been hospitalized twice since March for unstable angina and everything looks ok. It all makes sense now.

    I see my new family doctor on Monday. I don't see my cardiologist again until 10/29...they would probably just refer me back to my family doctor for this. That's been my experience, anyway.
     
Loading...